Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 25, 2014, 5:34 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 5:34 PM CDT (22:34 UTC)
- Expired
- May 25, 2014, 6:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 89 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
638
WUUS53 KBIS 252234
SVRBIS
NDC021-045-252330-
/O.NEW.KBIS.SV.W.0007.140525T2234Z-140525T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
534 PM CDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 630 PM CDT
* AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF OAKES...OR 24 MILES NORTHEAST OF ELLENDALE...AND MOVING EAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN DICKEY AND SOUTHEASTERN LAMOURE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4612 9821 4629 9827 4635 9803 4629 9803
4628 9800 4614 9799
TIME...MOT...LOC 2234Z 257DEG 18KT 4623 9811
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO3 follow-up statements
064
WWUS53 KBIS 252245
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
545 PM CDT SUN MAY 25 2014
NDC021-045-252330-
/O.CON.KBIS.SV.W.0007.000000T0000Z-140525T2330Z/
DICKEY ND-LAMOURE ND-
545 PM CDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMOURE AND NORTHEASTERN DICKEY COUNTIES UNTIL 630 PM CDT...
AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
OAKES...OR 27 MILES NORTHEAST OF ELLENDALE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN DICKEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4612 9820 4630 9822 4635 9803 4629 9803
4628 9800 4614 9799
TIME...MOT...LOC 2245Z 257DEG 18KT 4624 9805
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO989
WWUS53 KBIS 252258
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT SUN MAY 25 2014
NDC045-252308-
/O.CAN.KBIS.SV.W.0007.000000T0000Z-140525T2330Z/
LAMOURE ND-
558 PM CDT SUN MAY 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMOURE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4614 9799 4613 9813 4628 9806 4629 9803
4628 9800
TIME...MOT...LOC 2258Z 257DEG 18KT 4625 9796
$$
NDC021-252330-
/O.CON.KBIS.SV.W.0007.000000T0000Z-140525T2330Z/
DICKEY ND-
558 PM CDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DICKEY COUNTY UNTIL 630 PM CDT...
AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF VERONA...OR 31 MILES NORTHEAST OF ELLENDALE...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4614 9799 4613 9813 4628 9806 4629 9803
4628 9800
TIME...MOT...LOC 2258Z 257DEG 18KT 4625 9796
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO597
WWUS53 KBIS 252305
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
605 PM CDT SUN MAY 25 2014
NDC021-252316-
/O.CAN.KBIS.SV.W.0007.000000T0000Z-140525T2330Z/
DICKEY ND-
605 PM CDT SUN MAY 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4614 9799 4613 9813 4628 9806 4629 9803
4628 9800
TIME...MOT...LOC 2306Z 257DEG 18KT 4626 9790
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:38 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 25, 3:38 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 338 PM CDT SUN MAY 25 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 338 PM CDT SUN MAY 25 2014 A LINE OF THUNDERSTORMS ARE EXTENDING ALONG A LINE FROM GRAND FORKS TO JAMESTOWN INTO ASHLEY. THIS LINE IS ASSOCIATED WITH A COLD FRONT SLOWLY MAKING ITS WAY EAST ACROSS EASTERN NORTH DAKOTA. THE CONVECTIVE ACTIVITY WILL CONTINUE OVER THE JAMES RIVER BASIN DURING THE NEXT FEW HOURS...WITH HEAVY RAIN AND LOCALIZED FLOODING BEING THE PRIMARY THREAT. SMALL HAIL AND GUSTY WINDS WILL ALSO BE POSSIBLE. WEAK HIGH PRESSURE BUILDING INTO THE REGION SHOULD PUT AN END TO CONVECTIVE ACTIVITY THIS EVENING...WITH TRANQUIL CONDITIONS FORECAST OVERNIGHT. FOR MONDAY...A WARM FRONT IS FORECAST TO LIFT INTO SOUTHERN SASKATCHEWAN BY THE AFTERNOON. THIS FEATURE COULD PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT OVER NORTHWESTERN NORTH DAKOTA MONDAY AFTERNOON. WITH MUCAPE INCREASING TO 1000-1500 J/KG AND 0-6KM SHEAR AROUND 40 KNOTS...SOME OF THESE STORMS OVER NW ND COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 338 PM CDT SUN MAY 25 2014 OVERALL A SOUTHWEST FLOW IS MAINTAINED INTO NORTH DAKOTA WITH THE MAIN JET REMAINING NORTH AND WEST OF THE STATE...STRETCHING FROM THE NORTHERN ROCKIES INTO SOUTHERN CANADA. MULTIPLE...BUT WEAK DISTURBANCES WITHIN THIS FLOW WILL PERIODICALLY TRIGGER A CHANCE OF SHOWERS AND THUNDERSTORMS. THE HIGHEST CHANCES APPEAR WEST AND NORTH...CLOSEST TO THE UPPER JET DYNAMICS VERSUS SOUTH AND EAST. A LONGWAVE TROUGH WILL REMAIN IN TACT AND DEEPEN AT TIMES ALONG THE WEST COAST...RESULTING IN A BRIEF AMPLIFICATION OF AN UPPER RIDGE ACROSS CENTRAL/EASTERN NORTH DAKOTA THURSDAY AND POSSIBLY LASTING INTO FRIDAY. DISCREPANCIES ON HOW THE GFS AND ECMWF HANDLE THIS BRIEF RIDGE CREATES A LOW FORECAST CONFIDENCE ON CHANCES OF PRECIPITATION AND AREAL COVERAGE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. HOWEVER BOTH THE GFS AND ECMWF CONTINUE TO SHOW A GROWING CONSENSUS FOR A STRONGER SHORTWAVE TO PRODUCE WIDESPREAD SHOWERS/THUNDERSTORMS OVER CENTRAL NORTH DAKOTA FRIDAY EVENING THROUGH SATURDAY. H85 TEMPS AROUND +20C TO +22C WILL YIELD HIGHS IN THE 80S GIVEN A DECENT AMOUNT OF SUNSHINE AND MIXING...LITTLE COOLER IF THIS IS NOT ACHIEVED. OVERNIGHT LOWS IN THE 50S THROUGH THE LONG TERM PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 338 PM CDT SUN MAY 25 2014 DRIER AIR FILTERING INTO WESTERN NORTH DAKOTA SHOULD KEEP KISN- KDIK-KMOT-KBIS DRY THROUGH THE REMAINDER OF THE 18Z TAF PERIOD. OTHERWISE...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR KJMS THROUGH 22Z THIS AFTERNOON. OTHERWISE...THUNDERSTORMS WILL TAPER OFF LATE AFTERNOON WITH VFR CONDITIONS AREAWIDE TONIGHT THROUGH MONDAY MORNING. NOTE...PARTS ARE ON ORDER FOR THE KISN ASOS. TECHNICIANS WILL BE ON-SITE TROUBLESHOOTING THE KISN ASOS ON MEMORIAL DAY. RETURN TO SERVICE IS EXPECTED BY MONDAY AFTERNOON. WILL CONTINUE TO CARRY AMD NOT SKED FOR THE KISN TAF AS A RESULT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TM LONG TERM...KS AVIATION...TM
Hazardous weather outlook, May 25, 3:39 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT SUN MAY 25 2014 NDZ004-012-262045- BOTTINEAU-MCHENRY- 339 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE... BANTRY...AND TOWNER...AND FOR THE WILLOW CREEK NEAR WILLOW CITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH SATURDAY ACROSS NORTH CENTRAL NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ037-047-048-050-051-262045- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 339 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH LATE AFTERNOON. A FEW STRONG STORMS WITH SMALL HAIL ARE POSSIBLE...BUT THE THREAT FOR SEVERE WEATHER IS LOW. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH SLOW MOVING AND REPEAT THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE CHANCE OF THUNDERSTORMS CONTINUES FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-005-009>011-013-017>023-025-031>036-040>046-262045- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 339 PM CDT SUN MAY 25 2014 /239 PM MDT SUN MAY 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA MONDAY...WITH THUNDERSTORMS LIKELY ACROSS THE FAR NORTHWEST. A FEW OF THESE STORMS COULD BE STRONG WITH LOCALLY HEAVY RAIN AND SMALL HAIL. THE CHANCE OF THUNDERSTORMS CONTINUES FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS TM
In the hours before
Special weather statement, May 25, 1:41 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
141 PM CDT SUN MAY 25 2014
NDZ037-251945-
STUTSMAN-
141 PM CDT SUN MAY 25 2014
...LINE OF STRONG THUNDERSTORMS OVER CENTRAL AND SOUTHWEST STUTSMAN
COUNTY...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
SPIRITWOOD LAKE TO 6 MILES NORTHEAST OF STREETER...AND MOVING EAST AT
20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
JAMESTOWN...
SPIRITWOOD LAKE...
ELDRIDGE...
SYDNEY...
SPIRITWOOD...
MILLARTON...
YPSILANTI...
VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4666 9868 4664 9946 4721 9872 4722 9846
4699 9846 4697 9843 4685 9843
TIME...MOT...LOC 1840Z 268DEG 19KT 4715 9868 4672 9924
SIMOSKOSpecial weather statement, May 25, 2:45 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
245 PM CDT SUN MAY 25 2014
NDZ037-047-048-252045-
LA MOURE-LOGAN-STUTSMAN-
245 PM CDT SUN MAY 25 2014
...LINE OF STRONG THUNDERSTORMS CENTRAL AND EASTERN STUTSMAN AND
NORTHERN LAMOURE COUNTIES...
AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPIRITWOOD TO
GACKLE...AND MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MONTPELIER...
ADRIAN...
DICKEY...
MARION...
YPSILANTI...
MILLARTON...
NORTONVILLE...
VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4647 9813 4657 9933 4712 9850 4711 9845
4699 9846 4697 9843 4665 9843 4664 9803
4663 9802 4653 9802
TIME...MOT...LOC 1942Z 272DEG 35KT 4698 9835 4656 9905
SIMOSKO/HEINERTSpecial weather statement, May 25, 3:25 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 325 PM CDT SUN MAY 25 2014 NDZ037-048-252130- LA MOURE-STUTSMAN- 325 PM CDT SUN MAY 25 2014 ...STRONG THUNDERSTORM IN NORTHWEST LAMOURE COUNTY... AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALFRED...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MONTPELIER... ADRIAN... NORTONVILLE... MILLARTON... SYDNEY... VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4650 9896 4667 9908 4685 9862 4660 9846 TIME...MOT...LOC 2023Z 247DEG 8KT 4662 9891 SIMOSKO/HEINERT
Special weather statement, May 25, 3:58 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CDT SUN MAY 25 2014
NDZ048-252200-
LA MOURE-
358 PM CDT SUN MAY 25 2014
...STRONG THUNDERSTORM NEAR EDGELEY IN LAMOURE COUNTY...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDGELEY...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DICKEY...
BERLIN...
GRAND RAPIDS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4628 9878 4628 9882 4640 9893 4663 9847
4660 9833 4644 9826
TIME...MOT...LOC 2058Z 232DEG 20KT 4639 9872
SIMOSKOSpecial weather statement, May 25, 5:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
513 PM CDT SUN MAY 25 2014
NDZ048-252315-
LA MOURE-
513 PM CDT SUN MAY 25 2014
...STRONG THUNDERSTORMS WITH HEAVY RAIN IN LAMOURE COUNTY...
AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VERONA...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
VERONA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4628 9818 4629 9822 4628 9824 4628 9828
4645 9833 4651 9803 4645 9802 4629 9803
TIME...MOT...LOC 2212Z 258DEG 23KT 4638 9817
SIMOSKOSpecial weather statement, May 25, 5:26 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
526 PM CDT SUN MAY 25 2014
NDZ048-051-252330-
DICKEY-LA MOURE-
526 PM CDT SUN MAY 25 2014
...STRONG THUNDERSTORM IN EASTERN DICKEY COUNTY...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLOVER...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OAKES...
GLOVER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4610 9829 4628 9834 4634 9803 4629 9803
4628 9800 4612 9799
TIME...MOT...LOC 2226Z 259DEG 16KT 4621 9819The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:09 PM CDT | Special Weather Statement | BIS | Stark | 66 min |
| May 24, 8:53 PM CDT | Special Weather Statement | BIS | Stark | 52 min |
| May 24, 9:30 PM CDT | Special Weather Statement | BIS | Morton | 60 min |
| May 24, 9:46 PM CDT | Special Weather Statement | BIS | Stark | 59 min |
| May 24, 10:48 PM CDT | Areal Flood Advisory | BIS | Stark | 6 hr |
| May 24, 11:12 PM CDT | Special Weather Statement | BIS | Stark | 63 min |
| May 25, 12:15 AM CDT | Special Weather Statement | BIS | McKenzie | 45 min |
| May 25, 1:10 AM CDT | Special Weather Statement | BIS | McKenzie | 50 min |
| May 25, 1:13 PM CDT | Special Weather Statement | BIS | Stutsman | 62 min |
| May 25, 1:41 PM CDT | Special Weather Statement | BIS | Stutsman | 64 min |
| May 25, 2:45 PM CDT | Special Weather Statement | BIS | Stutsman | 60 min |
| May 25, 3:25 PM CDT | Special Weather Statement | BIS | LaMoure | 65 min |
| May 25, 3:58 PM CDT | Special Weather Statement | BIS | LaMoure | 62 min |
| May 25, 5:13 PM CDT | Special Weather Statement | BIS | LaMoure | 62 min |
| May 25, 5:26 PM CDT | Special Weather Statement | BIS | Dickey | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.